Couldn't find what you looking for?

TRY OUR SEARCH!

My girlfriend and I had unprotected sex twice this month. After both times she took the plan B pill within 48 hours. Now per period came a few days early, and has continued longer than usual. Within these extra days she is experiencing a very light period She is experiencing abdominal pain, disconfort, and slight nausea. She then took a pregnancy test which came up positive. What has likely happend. We both agree upon either a miscarriage, a alteration of her hormones becasue of the plan b pill, or just a pregnancy. What seems the most likely?

Loading...

PLAN B does not affect preganncy tests.

PREGANNCY TESTS tests for preganncy hormone, which is UNIQUE to being pregnant. BC pills and PLAN B is not a pregnancy hormone.

SHE could be having a miscarriage. She NEEDS TO SEE A DOCTOR ASAP.

NO parental cosnent is required to see a doctor.

Planned parenthood is a great low cost/free option, especially if you are teens.
Reply

Loading...